null
Info COVID-19 & Influenza vaccinations available at your local Blooms The Chemist Book Now

Nurofen Zavance Fast Pain Relief Caplets 256mg Ibuprofen 48 pack

(No reviews yet) Write a Review
$13.59

or make 4 interest-free payments of $3.40 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description

For fast, effective pain relief for headaches, choose Nurofen Zavance. Nurofen Zavance is absorbed up to 2X faster than standard Nurofen. They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

  • headache
  • migraine headache
  • tension headache
  • muscular pain
  • cold & flu symptoms
  • period pain
  • dental pain
  • sinus pain
  • back pain
  • arthritic pain
  • cold & flu 
  • Reduces fever.

 

Directions

Adults and children from 12 years: 2 caplets, then 1 or 2 caplet every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).
Take with water.
Do not chew.
Do not give Nurofen Zavance caplets to children under 12 years of age.

 

Warnings/Caution

Always read the label and use only as directed. Before Use: Seek medical advice if: You have asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over. Children suffering from dehydration through diarrhoea and/or vomiting.

Keep out of reach of children.

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • During the last 3 months of pregnancy.

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF: you have an allergic reaction.

Do not use if blister foil is broken on first opening.

 

Ingredients

Each caplet contains Ibuprofen sodium dihydrate 256mg (equiv. ibuprofen 200mg) | Contains no gluten, wheat, or lactose | Contains sucrose | Contains no preservatives.

SKU:
362213